# SDR SWIA972131

- Difficulty date: November 19, 2000
- Submitted: November 25, 2000
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 33,375 hours, 40,635 cycles
- Engine: Pwa PW118B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Gauge
- Condition: Failed
- Location: Rt Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AFTER BRAKE RELEASE THE RIGHT SIDE TORQUE GAUGE FAILED TO A ZERO INDICATION ON BOTH THE ANALOG AND DIGITAL.  ABORTED TAKEOFF. COULD NOT DUPLICATE PROBLEM.  CLEANED TORQUE INDICATOR CANNON PLUG ON RIGHT ENGINE.  OPS CHECK GOOD.
